# SDR SWAA2014093032468

- Difficulty date: September 21, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N604SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27955
- Aircraft time: 62,269 hours, 50,136 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Attach Fitting
- Part number: 6548653
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RT WING TO BODY FAIRING ATTACH TEE CHORD CRACKED AT BS 727.  R & R CHORD IAW DWG.
